# SDR DL757100394

- Difficulty date: February 8, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 62,734 hours, 29,111 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON UPPER SKIN FOUND CRACKED AT L/E AT WEIGHT SUPORT RIB.  REPAIRED IAW SRM51-70-04, PARA 4E -4G, P10-18, P48 FIG14.
